King's College London

Research portal

Control design for interval type-2 polynomial fuzzy-model-based systems with time-varying delay

Research output: Contribution to journalArticle

Yuandi Li, Hak Keung Lam, Lixian Zhang

Original languageEnglish
Pages (from-to)2270-2278
Number of pages9
JournalIet Control Theory And Applications
Issue number14
Accepted/In press24 May 2017
Published22 Sep 2017


King's Authors


In this study, the problems of stabilisation for interval type-2 polynomial fuzzy systems with time-varying delay and parameter uncertainties are investigated. The objective is to design a state-feedback interval type-2 polynomial fuzzy controller such that the closed-loop control system is asymptotically stable. The conditions for the existence of such a controller are delay dependent and membership function dependent in terms of sum-of-squares (SOS). Based on a basic lemma to deal with the delay terms, the authors formulate and solve the problem with more flexibility due to imperfect premise matching that the number of rules and premise membership functions are not necessary the same between the interval type-2 polynomial fuzzy model and interval type-2 polynomial fuzzy controller. Piecewise linear membership functions approximations enclosing the original lower and upper membership functions are employed to facilitate the stability analysis. A numerical example indicates the effectiveness of the derived results.

Download statistics

No data available

View graph of relations

© 2018 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454